# SDR AALA201711159018

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 17,297 hours, 6,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521400800
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS CHECK, DELAMINATION WAS FOUND ON AFT CARGO FLOOR PANEL 151LF.  REPLACED AFT CARGO FLOOR PANEL IAW AMM 53-42-14.  AIRCRAFT WAS GROUNDED.
